Welcome to the new Penn State Libraries Catalog!
Browse by LC Call Number
Browse by Author
Browse by Subject
Export to Refworks
Export to EndNote
Report an Issue
Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models [electronic resource] / Pierre Magal, Shigui Ruan
Providence, R.I. : American Mathematical Society, 2009.
v, 71 p. : ill. ; 26 cm.
Ruan, Shigui, 1963-
I Want It
Memoirs of the American Mathematical Society, 0065-9266 ; no. 951
Restrictions on Access:
License restrictions may limit access.
Differential equations, Parabolic
9780821846537 (alk. paper)
0821846531 (alk. paper)
"Volume 202, number 951 (end of volume)."
Includes bibliographical references (p. 67-71).
View MARC record
| catkey: 20773752